Recurrent gefitinib-induced interstitial lung disease.

@article{Suzuki2008RecurrentGI,
  title={Recurrent gefitinib-induced interstitial lung disease.},
  author={Masaru Suzuki and Hajime Asahina and Jun Konishi and Koichi Yamazaki and Masaharu Nishimura},
  journal={Internal medicine},
  year={2008},
  volume={47 6},
  pages={
          533-6
        }
}
Gefitinib, the epidermal growth factor receptor tyrosine kinase inhibitor, is effective for patients with non-small cell lung cancer. However, a serious adverse effect, interstitial lung disease (ILD), has been reported. The re-administration of gefitinib might be considered when there is no other choice of treatment and a therapeutic effect can be expected; however, there is no published data on the safety of restarting gefitinib after its discontinuation in cases suspected of having gefitinib… CONTINUE READING

From This Paper

Figures, tables, and topics from this paper.

Citations

Publications citing this paper.
SHOWING 1-10 OF 16 CITATIONS

References

Publications referenced by this paper.
SHOWING 1-9 OF 9 REFERENCES

A cohort and nested casecontrol study to quantify the risk of interstitial lung disease (ILD) in Japanese patients with NSCLC treated with gefitinib or chemotherapy

  • S Kudoh, H Kato, Y Nishiwaki
  • Am J Respir Crit Care Med 175:
  • 2007

Similar Papers

Loading similar papers…